# SDR UPS98226706

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D SUSPECT CRACK IN CLEAT JOINING FRAME TO FUSELAGE STRUCTURE AT FLOORBEAM 540 LT SIDE.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1.
